# SDR QMLA2015080315065

- Difficulty date: August 3, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N920U
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3453
- Aircraft time: 6,605 hours, 21,023 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Stringer
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AAIP A1660 600 HR SCHEDULED INSPECTION, IT WAS DISCOVERED THAT THE STRINGER JUST BELOW THE BATTERY DOOR OPENING, IN THE TAIL BOOM HAS A CRACK APPROX 1 INCH IN LENGTH.
